# SDR SWAA2013021912823

- Difficulty date: January 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN LOCATED BS 312 BETWEEN STR 11R OF FWD GALLEY DOOR.  REPAIRED EXTERNAL SKIN FWD GALLEY DOOR UPPER HINGE CUTOUT BS 312 STR 11R IAW EO AEM-HC52-001/13 REV 0 AND EA 1-352-1313 R0.
